MATHEMATICA BOHEMICA, Vol. 122, No. 2, pp. 125-130 (1997)

Rees ideal algebras

Ivan Chajda

Ivan Chajda, Department of Algebra and Geometry, Palacky University Olomouc, Tomkova 40, 779 00 Olomouc, Czech Republic, e-mail:

Abstract: We describe algebras and varieties for which every ideal is a kernel of a one-block congruence.

Keywords: ideal, Rees congruence, one-block congruence, Rees algebra.

Classification (MSC2000): 08A30, 08B05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 1999--2000 ELibM for the EMIS Electronic Edition